MathSciNet Relay Station
MathSciNet bibliographic data
MR1895890 60G18 (37A50 60B10)
Bertoin, Jean; Caballero, Maria-Emilia Entrance from $0+$ for increasing semi-stable Markov processes. Bernoulli 8 (2002), no. 2, 195–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement